Title: Extended equivariant Picard complexes and homogeneous spaces
Authors: Borovoi, Mikhail ×
Van Hamel, Joost #
Issue Date: 2012
Publisher: Birkhäuser Boston
Series Title: Transformation Groups vol:17 issue:1 pages:51-86
ISSN: 1083-4362
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science